# SDR ABXA20120202240

- Difficulty date: February 2, 2012
- Submitted: March 3, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 111T20317
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S38L STA 786 PRESSURE CAP OUTBOARD SIDE IS CRACKED AND CORRODED.  FABRICATED PER SAMPLE & BOEING DWG NEW PRESSURE CAP (SEAL PAN) PN 111T2031-7 IAW BOEING DWG 140T0100.  MATERIAL IS 2024T-3 .050  PO 0002736.  AIRCRAFT WAS GROUNDED.
